# SDR USAA2012031300009

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,823 hours, 36,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT COVER WAS KICKED LOOSE BY PASSENGER.  MAINTENANCE RE-ATTACHED FLOOR LEVEL EMERGENCY EXIT LIGHT FLOOR COVER AS REQUIRED.
